# SDR SIMA20200924002

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 31,911 hours, 28,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: C/P Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT FLASH LIGHT BRACKET BROKEN.  C/A: DEFERED COCKPIT FLASH LIGHT BRACKET.  C/W MEL MAINTENANCE PROCEDURES.
